Alert archive / Washington / Red Flag Warnings in 2007
Red Flag Warning 5, NWS Pendleton, OR
NWS Pendleton, OR issued this red flag warning at Aug 15, 2007, 8:05 PM PDT for Clark County, Skamania County, Washington. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 15, 2007, 8:05 PM PDT (03:05 UTC)
- Expired
- Aug 16, 2007, 6:07 PM PDT
- In force
- 22 hr
- Issued by
- NWS Pendleton, OR
Counties Clark County, WA, Skamania County, WA
The radar
The Portland,OR radar (KRTX), 63 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 00:00Z, 3.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2121 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KPDT 160305 RFWPDT RED FLAG WARNING NATIONAL WEATHER SERVICE PENDLETON OR 805 PM PDT WED AUG 15 2007 ...DRY THUNDERSTORMS OVER THE OCHOCO-JOHN DAY HIGHLANDS AND THE SOUTHERN BLUE MOUNTAINS THROUGH THURSDAY EVENING... .THUNDERSTORMS ARE INCREASING IN COVERAGE OVER THE JOHN DAY BASIN AND THE OCHOCO-JOHN DAY HIGHLANDS THIS EVENING. VERY LITTLE RAIN HAS BEEN ASSOCIATED WITH THE THUNDERSTORMS...AND SEVERAL FIRE STARTS HAVE ALREADY BEEN OBSERVED. THE THREAT OF HIGH BASED DRY THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY EVENING. ORZ632-161200- /O.NEW.KPDT.FW.W.0005.070816T0305Z-070817T0300Z/ SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- 805 PM PDT WED AUG 15 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THURSDAY FOR DRY THUNDERSTORMS. THE POTENTIAL FOR RAPID FIRE SPREAD IS VERY HIGH ACROSS THE SOUTHERN BLUE MOUNTAINS AND THE OCHOCO-JOHN DAY HIGHLANDS DUE TO CLOUD TO GROUND LIGHTNING STRIKES AND VERY LITTLE RAIN. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
4 follow-up statements
000 WWUS86 KPDT 161045 RFWPDT RED FLAG WARNING NATIONAL WEATHER SERVICE PENDLETON OR 345 AM PDT THU AUG 16 2007 ...DRY THUNDERSTORMS OVER THE OCHOCO-JOHN DAY HIGHLANDS...THE BLUE MOUNTAINS...WALLOWA COUNTY AND THE GRANDE RONDE VALLEY THROUGH 8 PM THIS EVENING DUE TO DRY LIGHTNING OR LIGHTNING AFTER AN EXTENDED WARM AND VERY DRY PERIOD... .THE THREAT OF DRY OR MOSTLY DRY THUNDERSTORMS WILL INCREASE AGAIN THIS AFTERNOON AND EVENING DUE TO STRONG SURFACE HEATING COMBINED WITH MID LEVEL MOISTURE AS A WEATHER SYSTEM CONTINUES TO MOVE ACROSS THE REGION TODAY INTO THIS EVENING. ORZ632-161900- /O.CON.KPDT.FW.W.0005.000000T0000Z-070817T0300Z/ SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- 345 AM PDT THU AUG 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR DRY LIGHTNING OR LIGHTNING AFTER AN EXTENDED WARM AND VERY DRY PERIOD. THE POTENTIAL FOR NEW FIRE STARTS DUE TO DRY LIGHTNING...OR LIGHTNING AFTER AN EXTENDED WARM AND VERY DRY PERIOD WILL INCREASE AGAIN THIS AFTERNOON AND EVENING ACROSS THE SOUTHERN BLUE MOUNTAINS AND THE OCHOCO-JOHN DAY HIGHLANDS. ANY NEW FIRE STARTS MAY EXPERIENCE RAPID FIRE SPREAD DUE TO STRONG GUSTY WINDS WITH HIGH BASED THUNDERSTORMS. THE WARNING AREA IS FOR FIRE ZONE 632. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ633>635-WAZ633-161900- /O.NEW.KPDT.FW.A.0007.070816T1800Z-070817T0300Z/ NORTHERN BLUE MOUNTAINS OF OREGON-EAGLE CAP DISTRICT- WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON- 345 AM PDT THU AUG 16 2007 ...FIRE WEATHER WATCH IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH THIS EVENING UNTIL 8 PM... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH 8 PM THIS EVENING FOR POSSIBLE DRY LIGHTNING OR LIGHTNING AFTER AN EXTENDED VERY WARM AND DRY PERIOD. THE POTENTIAL FOR NEW FIRE STARTS DUE TO DRY LIGHTNING...OR LIGHTNING AFTER AN EXTENDED WARM AND VERY DRY PERIOD MAY INCREASE THIS AFTERNOON AND EVENING ACROSS THE NORTHERN BLUE MOUNTAINS OF OREGON AND WASHINGTON...THE GRANDE RONDE VALLEY...THE WALLOWA MOUNTAINS AND THE WALLOWA VALLEY. ANY NEW FIRE STARTS WILL HAVE THE POTENTIAL FOR RAPID FIRE SPREAD DUE TO STRONG GUSTY WINDS WITH HIGH BASED THUNDERSTORMS. THE WATCH AREA INCLUDES FIRE ZONES OREGON 633...634...635 AND WASHINGTON FIRE ZONE 633. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUT WEB SITE AT WWW.WEATHER.GOV/PENDLETON $$ RSC
000 WWUS86 KPDT 161608 RFWPDT RED FLAG WARNING NATIONAL WEATHER SERVICE PENDLETON OR 908 AM PDT THU AUG 16 2007 ...THUNDERSTORMS OVER THE OCHOCO-JOHN DAY HIGHLANDS...THE BLUE MOUNTAINS...WALLOWA COUNTY AND THE GRANDE RONDE VALLEY THROUGH 8 PM THIS EVENING AFTER AN EXTENDED WARM AND VERY DRY PERIOD... .THE THREAT OF ISOLATED DRY OR MOSTLY DRY THUNDERSTORMS WILL INCREASE THIS AFTERNOON AND EVENING DUE TO STRONG SURFACE HEATING COMBINED WITH MID LEVEL MOISTURE. ORZ633>635-WAZ633-170015- /O.UPG.KPDT.FW.A.0007.070816T1800Z-070817T0300Z/ /O.EXB.KPDT.FW.W.0005.070816T1608Z-070817T0300Z/ NORTHERN BLUE MOUNTAINS OF OREGON-EAGLE CAP DISTRICT- WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON- 908 AM PDT THU AUG 16 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ISOLATED THUNDERSTORMS...EITHER DRY OR WITH LIMITED RAINFALL... ARE EXPECTED TODAY. THE POTENTIAL FOR NEW FIRE STARTS DUE LIGHTNING WILL INCREASE LATE THIS MORNING AND LAST INTO THE EVENING. ANY NEW FIRE STARTS DUE TO LIGHTNING WILL HAVE THE POTENTIAL FOR RAPID FIRE SPREAD DUE TO FUEL CONDITIONS...GUSTY THUNDERSTORMS WINDS AND MODERATE HAINES. THE WARNED AREA INCLUDES FIRE ZONES OREGON 633...634...635 AND WASHINGTON FIRE ZONE 633. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ632-170015- /O.CON.KPDT.FW.W.0005.000000T0000Z-070817T0300Z/ SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- 908 AM PDT THU AUG 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. ISOLATED THUNDERSTORMS...EITHER DRY OR WITH LIMITED RAINFALL... ARE EXPECTED TODAY. THE POTENTIAL FOR NEW FIRE STARTS DUE LIGHTNING WILL CONTINUE THROUGH THIS EVENING. ANY NEW FIRE STARTS DUE TO LIGHTNING WILL HAVE THE POTENTIAL FOR RAPID FIRE SPREAD DUE TO FUEL CONDITIONS...GUSTY THUNDERSTORMS WINDS AND MODERATE HAINES. THE WARNING AREA IS FOR FIRE ZONE 632. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS86 KPDT 162227 RFWPDT RED FLAG WARNING NATIONAL WEATHER SERVICE PENDLETON OR 327 PM PDT THU AUG 16 2007 ...THUNDERSTORMS OVER WALLOWA COUNTY THROUGH 8 PM THIS EVENING AFTER AN EXTENDED WARM AND VERY DRY PERIOD... .THE THREAT OF ISOLATED DRY OR MOSTLY DRY THUNDERSTORMS WILL CONTINUE OVER WALLOWA COUNTY INTO THIS EVENING DUE TO STRONG SURFACE HEATING COMBINED WITH MID LEVEL MOISTURE. ORZ632-633-WAZ633-162330- /O.CAN.KPDT.FW.W.0005.000000T0000Z-070817T0300Z/ SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- NORTHERN BLUE MOUNTAINS OF OREGON-BLUE MOUNTAINS OF WASHINGTON- 327 PM PDT THU AUG 16 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE RED FLAG WARNING. INCREASINGLY STABLE MARINE AIR HAS BEEN MOVING INTO OREGON FIRE ZONES 632 AND 633...AND WASHINGTON FIRE ZONE 633. THIS HAS DIMINISHED THE THREAT OF THUNDERSTORMS SIGNIFICANTLY. THEREFORE THE RED FLAG WARNING FOR DRY THUNDERSTORMS AFTER AN EXTENDED WARM AND VERY DRY PERIOD HAS BEEN CANCELLED. $$ ORZ634-635-170300- /O.CON.KPDT.FW.W.0005.000000T0000Z-070817T0300Z/ EAGLE CAP DISTRICT-WALLOWA DISTRICT- 327 PM PDT THU AUG 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. ISOLATED THUNDERSTORMS...EITHER DRY OR WITH LIMITED RAINFALL... ARE EXPECTED LATE THIS AFTERNOON AND EARLY THIS EVENING. THE POTENTIAL FOR NEW FIRE STARTS DUE TO LIGHTNING WILL THEREFORE CONTINUE INTO THE EVENING. ANY NEW FIRE STARTS DUE TO LIGHTNING WILL HAVE THE POTENTIAL FOR RAPID FIRE SPREAD DUE TO FUEL CONDITIONS...GUSTY THUNDERSTORMS WINDS AND MODERATE HAINES. THE WARNED AREA INCLUDES FIRE ZONES 634 AND 635 IN OREGON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS86 KPDT 170107 RFWPDT RED FLAG WARNING NATIONAL WEATHER SERVICE PENDLETON OR 607 PM PDT THU AUG 16 2007 ORZ634-635-170215- /O.CAN.KPDT.FW.W.0005.000000T0000Z-070817T0300Z/ EAGLE CAP DISTRICT-WALLOWA DISTRICT- 607 PM PDT THU AUG 16 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE RED FLAG WARNING. COOLER STABLE AIR HAS FILTERED INTO THE AREA...THUS THE THREAT FOR THUNDERSTORMS HAS ENDED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Aug 15, 2:31 PM PDT, 5 hours 34 minutes earlier.
Area forecast discussion, Aug 15, 2:31 PM PDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 231 PM PDT WED AUG 15 2007 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...INSTABILITY INCREASING ACROSS THE FORECAST AREA THIS AFTERNOON WITH AREA OF CUMULUS DEVELOPMENT OVER THE EASTERN MOUNTAINS. A FEW LIGHTNING STRIKES SO FAR. MODELS CONTINUE TO SHOW GOOD AMOUNT OF ELEVATED INSTABILITY OVERNIGHT AND INTO THU MORNING. COULD SEE ISOLATED THUNDERSTORMS DURING THIS PERIOD. SHOULD BE A MILD NIGHT WITH HIGHS TODAY WELL INTO THE 90S AND POTENTIAL FOR SOME CLOUD COVER OVERNIGHT. FOR THURSDAY THE UPPER LOW WILL APPROACH THE COAST AND PUSH COOLER MARINE AIR INTO THE REGION DURING THE DAY. HIGH TEMPS WILL BE DOWN 5-10 DEGREES WITH BREEZY WEST WINDS IN MANY AREAS BY AFTERNOON ESPECIALLY THE COLUMBIA BASIN. ANY CONVECTION AT THIS POINT SHOULD BE LIMITED TO THE EASTERN MOUNTAINS. UPPER LOW OFFSHORE CONTINUES TO IMPACT THE WEATHER PATTERN THROUGH FRIDAY WITH PARTLY CLOUDY SKIES AND WESTERLY WINDS. HIGH TEMPS WILL BE CLOSER TO NORMAL VALUES BY FRIDAY AFTERNOON. .LONG TERM...SATURDAY THROUGH WEDNESDAY. A RIDGE OF HIGH PRESSURE SHOULD KEEP MOST OF THE AREA PCPN FREE FOR SATURDAY. HOWEVER LOW PRESSURE AND A COLD FRONT IS EXPECTED TO MOVE ACROSS THE TWO STATE AREA INCREASING RAIN CHANCES ALONG WITH COOLER TEMPERATURES SUNDAY. THE UNSETTLED WEATHER SHUD PERSIST INTO THE BEGINNING OF THE WORK WEEK AS ANOTHER LOW PRESSURE SYSTEM DIPS INTO THE PACNW AND IS FORECAST TO SLOWLY MOVE ACROSS THE REGION THROUGH WEDNESDAY. && AVIATION...VFR CONDITIONS WILL PERSIST ACROSS ALL TAF SITES FOR THE NEXT 24 HOURS. FOR THE TWEB ROUTES VFR CONDITIONS SHOULD PERSIST ACROSS ALL ROUTES EXCEPT AN ISOLD TSRA MAY CAUSE MVFR CONDITIONS DUE TO REDUCED VSBY AND LOWERING CEILINGS. && .FIRE WEATHER...UPPER WAVE EXTENDING FROM WEST-CENTRAL WASHINGTON TO SOUTHEAST OREGON CONTINUES TO MOVE NORTH-NORTHEAST. THIS WAVE HAS TAPPED MOISTURE ABOVE 12000 FEET AND IS CAUSING ISOLATED THUNDERSTORMS OVER GRANT...UNION AND SOUTHERN UMATILLA COUNTIES. THESE STORMS HAVE BEEN MOVING NORTH-NORTHEAST QUICKLY...PRODUCING LIGHT AMOUNTS OF RAIN (.01 INCH AT JOHN DAY) AND THE ODD CLOUD TO GROUND LIGHTNING STRIKE. EXPECT THESE STORMS TO AFFECT NORTHEAST AND EAST-CENTRAL OREGON FOR THE NEXT COUPLE OF HOURS...WITH COVERAGE REMAINING ISOLATED. ANOTHER SYSTEM NOW APPROACHING THE SOUTHWEST OREGON COAST WILL SWING ACROSS THE REGION TONIGHT. THIS SYSTEM COULD AGAIN PRODUCE ISOLATED LIGHTNING STRIKES OVERNIGHT AND MAY POTENTIALLY AFFECT EVERY FIRE ZONE. THUS WILL CARRY ISOLATED THUNDERSTORMS AND SHOWERS THROUGH THE NIGHT. THIS SYSTEM WILL ALSO RESULT IN A MARINE PUSH THURSDAY. THIS MARINE PUSH WILL INCREASE WINDS AND DECREASE TEMPERATURES. RH VALUES WILL ALSO RISE...FASTEST ALONG THE CASCADE EAST SLOPES WITH A LAG IN THE COLUMBIA BASIN AND NORTH OF BURNS. AT THIS TIME CRITICAL CONDITIONS ASSOCIATED WITH GUSTY WINDS AND LOW RH LOOK MARGINAL THOUGH. 90 && .PRELIMINARY POINT TEMPS/POPS... PDT 62 88 58 84 / 20 20 10 10 ALW 69 89 63 85 / 20 20 10 10 PSC 63 91 58 86 / 20 20 10 10 YKM 59 88 54 82 / 20 20 10 10 HRI 61 90 57 85 / 20 20 10 10 ELN 60 84 56 76 / 20 20 10 10 RDM 53 85 46 80 / 20 20 10 10 LGD 56 91 54 85 / 20 20 20 10 GCD 57 89 51 84 / 20 20 10 10 DLS 68 83 60 80 / 20 20 10 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && TI:GGG FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 94/97/97
Hazardous weather outlook, Aug 15, 5:07 AM PDT, 14 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
507 AM PDT WED AUG 15 2007
ORZ041-WAZ024-501-502-026>030-ORZ042>044-049-050-501>506-161130-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
507 AM PDT WED AUG 15 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...
THUNDERSTORMS
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
OF THE SOUTHERN CASCADES OF WASHINGTON, NORTHWEST BLUE
MOUNTAINS, NORTH CENTRAL OREGON, CENTRAL OREGON, GRANDE RONDE
VALLEY, WALLOWA COUNTY, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER AND
SOUTHERN GILLIAM COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY
HIGHLANDS
VERY WARM AND UNSTABLE AIR COMBINED WITH INCREASING LOW TO MID LEVEL
MOISTURE WILL RESULT IN ISOLATED THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. THOUGH THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE THERE
MAY BE A FEW STRONG STORMS WITH GUSTY AND ERRATIC WINDS AS WELL AS
BRIEF HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. SOME STORMS MAY
NOT PRODUCE MUCH RAIN AT ALL AND MAY BECOME A INCREASED THREAT FOR
NEW WILDFIRE STARTS DUE TO LIGHTNING.
.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS THURSDAY
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
OF THE SOUTHERN CASCADES OF WASHINGTON, NORTHWEST BLUE
MOUNTAINS, GRANDE RONDE VALLEY, WALLOWA COUNTY, NORTHERN BLUE
MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
OCHOCO-JOHN DAY HIGHLANDS
SOME LINGERING MOISTURE AND INSTABILITY WILL CONTINUE TO POSE A
THREAT OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS AGAIN ON
THURSDAY. DRIER...COOLER AND MORE STABLE AIR WILL MOVE INTO THE
REGION BY THE END OF THE WEEK INTO THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 3:45 AM PDT | Fire Weather Watch | PDT | 5 hr |
Nearby
Red Flag Warnings in Washington, 2007Red Flag Warnings in Oregon, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.